MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2753
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the expiration date is not available for this product; therefore, the expiration date portion of the udi was not included in the mdr submission.E1: initial reporter facility name: (b)(6).E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a coupler had bent pins.The process step was not specified.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4, d9, h3, h4, h6 (update codes), h11.Correction: d4 udi # (di information).H11: the actual device along with a companion sample were received for evaluation.Both devices were attached to an anastomotic instrument and all pins were able to appropriately meet their mating holes on the opposing ring; there was no evidence of bent pins.The reported condition was not verified on either sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21867532
Report Number1416980-2025-02327
Device Sequence Number7917142
Product Code MVR
UDI-Device Identifier00844735002669
UDI-Public(01)00844735002669(10)SP24G01-2099898(17)290530
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2753
Device Catalogue Number511100250060
Device Lot NumberSP24G01-2099898
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer05/02/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown